Cookies?
Library Header Image
LSE Research Online LSE Library Services

On the use of the deterministic Lyapunov function for the erogdicity of stochastic difference equations

Chan, K.S and Tong, Howell (1985) On the use of the deterministic Lyapunov function for the erogdicity of stochastic difference equations. Advances in Applied Probability, 17 (3). pp. 666-678. ISSN 0001-8678

Full text not available from this repository.

Abstract

We have shown that within the setting of a difference equation it is possible to link ergodicity with stability via the physical notion of energy in the form of a Lyapunov function.

Item Type: Article
Official URL: http://www.appliedprobability.org/ap.html
Additional Information: © 1985 Applied Probability Trust
Library of Congress subject classification: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 08 Jul 2008 08:58
URL: http://eprints.lse.ac.uk/6489/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only